1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

lixisenatide

Discussion in 'Incretin Mimetics' started by CharlotteLouise2468, Mar 19, 2016.

  1. CharlotteLouise2468

    CharlotteLouise2468 Type 2 · Well-Known Member

    Messages:
    46
    Likes Received:
    30
    Trophy Points:
    78
    Hello all,

    I've not posted on here in a while!

    I saw my endocrinologist a few weeks ago after my initial appointment where my bloods were terrible, second appointment after low carb and looking after myself a lot better- I'd lost weight and massively dropped my blood sugars!

    She recommended putting me on lixisenatide, I started last week and I was just wondering if anyone else has been put on it? I've been told it helps you lose weight as long as you put the work into it as well?

    I'm feeling ****** ATM due to personal things, so have eaten junk today but bloods haven't been too bad.

    Does anyone who is on this, have side effects or?

    Thanks if you can

    xoxo



    ImageUploadedByDCUK Forum1458416973.609284.jpg
     
  2. Nausicaa

    Nausicaa Type 2 · Member

    Messages:
    18
    Likes Received:
    4
    Trophy Points:
    23
    I was on it and got all the side effects! After 2 weeks I got moved on to the higher dose pen and I was allergic to it. Every time i injected I got massive hives and was sick. Got moved onto victoza and all is well so far! Good luck on lixi
     
  3. CharlotteLouise2468

    CharlotteLouise2468 Type 2 · Well-Known Member

    Messages:
    46
    Likes Received:
    30
    Trophy Points:
    78
    I'm currently on 10micrograms for 2 weeks then going up to 20micrograms.

    It's doing well for my bloods I occasionally feel nauseous but do get migraines. But that's life.

    I will persevere with the minimal side effects!
     
    #3 CharlotteLouise2468, Mar 19, 2016 at 9:16 PM
    Last edited by a moderator: Mar 19, 2016
  4. CharlotteLouise2468

    CharlotteLouise2468 Type 2 · Well-Known Member

    Messages:
    46
    Likes Received:
    30
    Trophy Points:
    78
    I've come off 10 and now onto 20,
    I'm finding once I've had the injection an hour after (what I'm sure I'm supposed to wait till eating my main meal?)
    I have no appetite, and the idea of food makes me feel nauseous but then my blood drops massively because I'm not eating?

    It went down to 3mmol yesterday and I felt like I was going to pass out

    Anybody else on Lixisenatide? Is it worth persevering the side effects?
     
  5. krs1958

    krs1958 · Active Member

    Messages:
    37
    Likes Received:
    39
    Trophy Points:
    38
    Yes I'm getting good results on it
     
  6. krs1958

    krs1958 · Active Member

    Messages:
    37
    Likes Received:
    39
    Trophy Points:
    38
    I found after a couple of weeks on the 20mg I was being sick within an hour of the injection. I was put back on the 10mg with no further symptoms.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook